MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT MEDICAL (CRM-SYLMAR) FORTIFY ASSURA DR ICD, US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2357-40C
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator exhibited a performance issue.The device was explanted.Further information was requested however, was not provided.
 
Additional Manufacturer Narrative
The reported complaints of insufficient information and performance issue were not confirmed.The device was received in normal elective replacement indicator range of operation.Analysis of device image was performed and no anomalies were noted.Further electrical testing was performed and no issues were noted.Longevity assessment found the device was operating at the elective replacement indicator (eri) voltage consistent with normal.

Brand Name
FORTIFY ASSURA DR ICD, US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24683886
Report Number2017865-2026-06112
Device Sequence Number9977083
Product Code NVZ
UDI-Device Identifier05414734508063
UDI-Public(01)05414734508063(10)4839434(17)161031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberCD2357-40C
Device Catalogue NumberCD2357-40C
Device Lot Number4839434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1570/65; ISOFLEX; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale